# SDR E81R_JW30190_1

- Difficulty date: October 13, 2009
- Submitted: October 21, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N17CJ
- Make and model: Raythn 390
- Aircraft serial: RB171
- Aircraft time: 206 hours, 111 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 233700109
- Part serial: 0037
- Condition: Malfunctioned
- Location: Spoilers
- Component: ,
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED "ROLL FAIL" AND "SPEED BRAKE FAIL" ANNUNCIATOR INDICATIONS. REQUIRED EXTENSIVE TROUBLESHOOTING WITH MANUFACTURER SUPPORT. REPLACED SPOILER CONTROL UNIT CONNECTOR 27P1 NO. 5 AND NO. 7 CONTACTS DUE TO LOW MOUNTING TENSION. CLEANED AND REASSEMBLED SPOILER CONTROL AIRFRAME GROUND 27GS2 DUE TO HIGH RESISTANCE INDICATION. REPLACED HBC P/N 390-384011-0019 SPOILER SYSTEM ELECTRONIC CONTROL MODULE AND ADJUSTED ROLL ACTUATOR LVDT'S, SURFACE POSITION SENSOR LVDT'S, AND CONTROL WHEEL POSITION SENSOR AS REQUIRED TO BRING READINGS WITHIN SERVICE LIMITS. AIRCRAFT HAD BEEN STORED OUTDOORS FOR AN EXTENDED PERIOD PRIOR TO RETURN TO SERVICE SEVERAL WEEKS PREVIOUS.
